# SDR AALA20072197

- Difficulty date: November 13, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N343AN
- Make and model: Boeing 767323
- Aircraft serial: 33082
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHTS AT SEAT ROWS 38B TO 41B INOPERATIVE.  RECONNECTED CONNECTORS AT SEAT ROW 38 FOR EMERGENCY LIGHTS AT SEAT ROWS 38B TO 41B.  SYSTEM GROUND CHECKED NORMAL OPERATION.
